# SDR ASAA201910231077

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 45,397 hours, 13,633 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED. GROUNDED - YES. FOLLOWED QRH PROCEDURE LIGHT EXTINGUISHED.
